Could there be a connection between the muscle twitching throughout my body and the unilateral leg swelling below the knee? Neurological?

Highly doubt it. You basically outlined the answer and its rationale in your question....Bravo....that's an artistic flare. Something focal vs. something generalized and not only that but we're talking about symptoms that little to nothing in common with each other.....twitching or possibly muscle fasciculations vs. swelling or edema. The question is what is the edema or swelling due to? Trauma, infectious dz?

Related Questions

Correlation muscle twitching throughout body developed 6 years ago, followed by low extrem tightness months later to unilateral low leg swelling 2013?

One leg swelling. does not tie into the previous two problems (atrophy could) Swelling can be caused by leaky vessels, tissue injury, deep vein thrombosis, clogged lymphatics, bleeding into the leg, etc. Twitching followed by tightness of muscles obviates a good neurological assessment. Read more...

Had slight pain in knee and above for a few days, Some days better then other. Muscle twitches, hip pain. Sound like a clot? Herniated disc? No swelling.

Inflamed knee. It sounds like you have some sort of inflammation in your knee. This can cause hip pain if you are favoring that knee when you walk. With a blood clot you would have a swollen ankle and lower leg. With a herniated disc you would probably have back pain and the pain in your leg would not just be in joints. Try ace wrap and ice on knee and see doctor if it is not resolving. Read more...

For the past 4 months, I've been having muscle twitching in my arms and legs and knee collapsing. Does this need to be evaluated or can I let it be?

Get it evaluated. That's my opinion. You could get some labs done and a good neuromuscular examination (maybe by a good neurologist) and get appropriate diagnostic testing. You could have a condition known as benign fasciculations but if your knees are collapsing then, you should go in for medical attention. Read more...